American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[2] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF

[3] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1